# SDR SWAA2013062717684

- Difficulty date: June 23, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 64,173 hours, 53,841 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2691
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT BURNING SMELL NOTICED ON LT SIDE BETWEEN ROW 18 TO ROW 19.  R&R GASPER FAN IAW MM.
